# SDR SWAA2025080197070

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 28,772 hours, 14,391 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LOWER F/O SIDE GREY FLASHLIGHT TEST RED.  R & R AFT RT OTBD EMERGENCY FLASHLIGHT BATTERY IAW AMM 25-64-00.
